# SDR SWAA2025072987003

- Difficulty date: June 30, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT PAX CABIN BS727E S-6L.   REMOVED AND REPLACED STRINGER CLIP IAW SRM 51-40-02 AND DWG NBR 146A1112 REV .-.
